# SDR UIEA2023110200934

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 55,521 hours, 10,642 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 1304
- Part serial: 0861DR
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH LIMITING INDICATOR DISPLAYED WHEN FLAPS WERE RETRACTED DURING CRUISE( REPLACED LH AOA SENSOR IAW B747 AMM 34-12-03. NO FURTHER DEFECTS NOTED. )
